<  Back to the Polytechnique Montréal portal

Bifurcation of Convection Flows in a Rectangular Cavity Subjected to Uniform Heat Fluxes

The Hung Nguyen and Michel Prud'homme

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27177/
Journal Title: International Communications in Heat and Mass Transfer (vol. 28, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0735-1933(01)00209-3
Official URL: https://doi.org/10.1016/s0735-1933%2801%2900209-3
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Nguyen, T. H., & Prud'homme, M. (2001). Bifurcation of Convection Flows in a Rectangular Cavity Subjected to Uniform Heat Fluxes. International Communications in Heat and Mass Transfer, 28(1), 23-30. https://doi.org/10.1016/s0735-1933%2801%2900209-3

Statistics

Dimensions

Repository Staff Only

View Item View Item